Top Posters
Since Sunday
19
9
o
6
m
6
J
5
C
4
t
4
s
4
a
4
C
4
d
4
z
4
New Topic  
misserz0210 misserz0210
wrote...
Posts: 27
Rep: 0 0
A month ago
A nurse mixes two insulins in one syringe for a client with diabetes. Which action by the nurse is incorrect?

▸ Injecting a volume of air equal to the volume of medication to be withdrawn into the first vial.

▸ Drawing up air in the syringe equal to the dose of both insulins.

▸ Gently shaking the vials in order to ensure medication has dissolved.

▸ Withdrawing the needle from the first vial and injecting the remaining air into the second vial.
Textbook 

Clinical Nursing Skills: A Concept-Based Approach


Edition: 3rd
Author:
Read 1 time
1 Reply
Replies
Answer verified by a subject expert
mooltipasmooltipas
wrote...
Donated
Posts: 23
Rep: 0 0
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Gently shaking the vials in order to ensure medication has dissolved.

Shaking the insulins is not recommended because it will cause the medication to become frothy and difficult to measure. Instead, the nurse should gently roll the insulins in order to mix them.

1

Related Topics

wrote...
Posts: 27
Credits: 8

A month ago
Thanks
wrote...
Posts: 142
Credits: 175

Yesterday
I appreciate what you did here, answered it right Smiling Face with Open Mouth
wrote...
Posts: 75
Credits: 30

2 hours ago
You make an excellent tutor!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  60 People Browsing
 217 Signed Up Today
Related Images
 1064
 203
 133
Your Opinion
Which 'study break' activity do you find most distracting?
Votes: 289